Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 1086 
Wide layoutNarrow layoutFull screen layout Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2012 | Volume:  34 | Issue Number:  4 | Page:  355-359

ORIGINAL ARTICLE

Family History Correlates of Digit Ratio Abnormalities in Schizophrenia
Divakaran Anjith, Narayanaswamy Janardhanan C, Kalmady Sunil V, Narayan Vidya, Rao Naren P, Venkatasubramanian Ganesan

Number of times this article was viewed 1575
Number of times this article has been printed  from the site 53
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 Home
  Feedback 
  Subscribe 
  Advertise 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal